# SDR IPXA2016012098134

- Difficulty date: January 20, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 78,781 hours, 16,096 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR L1 PNEUMATIC BOTTLE LOW. DEFERRED L1 ENTRY DOOR PNEUMATIC BOTTLE LOW IAW MEL 52-10-32.  PLACARD INSTALLEDSERVICE PNEUMATIC BOTTLE IAW AMM 12-25-04. PLACARD REMOVED.
